# SDR SWAA2018080824108

- Difficulty date: July 29, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WASTE COMP SURROUND STRUCTURE CLIP CRACKED AT BS 865, LBL 10.  R&R CLIP IAW SRM AND DWG.
